MAUDE Adverse Event Report: BIOS S.R.L. SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS S.R.L. SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Bios received from the importer lumenis an adverse event report on patient who sustained burn at the legs area following treatment by splendor x 2.0 device.
 
Additional Manufacturer Narrative
Bios received the information from the importer lumenis the device ga-5000002us:(b)(6) was installed on (b)(6) 2025 and still under warranty.The service engineer visited the facility and performed energy checks for safety case.All energy was within range and machine is working properly.Nff.Device malfunction wasn't the suspected cause of the adverse event.The regional clinical expert evaluated this ae based on the provided data and advised as follows: "the importer lumenis received a report of an adverse event involving the splendor x.The injured patient is reported as a 40yo female, listed as (b)(6).Photos show medium-toned african american skin.This was this patient's first treatment.Settings are recorded as 18mm spot, bled alexandrite 5j yag 6j, pd not listed, cooling on (unspecified level), 2hz."immediately post treatment, the patient complained of pain, dizziness, darkening squares on the treated areas.24 hours post, the patient is reported to using hydrinity restorative serum and hyacin spray.48 hours post treatment the patient noted blistering and sought emergency room care.She was diagnosed with second degree burns.Photos demonstrate pih and compromised tissue on the bilateral full legs.9 - permanent injury resulting in permanent impairment."root cause failure: user error.No test patch was done.Inappropriate total fluence and alexandrite fluence for skin type.Failure to recognize unsatisfactory tissue response.Misdiagnosis of skin type and ethnicity.Possible effects: prolonged pih and hypopigmentation.Scarring and permanent pigment changes are possible." since the injury is serious (rated 9 out of 10), bios is reporting this case to the fda as manufacturer.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT  20055
Manufacturer (Section G)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
Manufacturer Contact
edoardo tronchet
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
MDR Report Key23474100
Report Number1720381-2025-00007
Device Sequence Number18705282
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale